# SDR DL757030051

- Difficulty date: January 12, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 37,206 hours, 18,076 cycles
- Engine time: 29,648 hours, 33,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Part serial: NA
- Condition: Burned Out
- Location: #1 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS OUT AT 2L AND OVER LT WING        CA RELAMPED
